MAUDE Adverse Event Report: MPRI PERCUTANEOUS LEAD FOR SCS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI PERCUTANEOUS LEAD FOR SCS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3778-75
Medical Device Problem Codes Insufficient Device Problem Information (3190); Component Misassembled (4004)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the guide wire was shorter than the lead by more than 10 cm.It was found that there was no guide wire at the most front-end, the lead couldn't be implanted.The device couldn't be used due to inappropriate accessories.The aseptic conditions had been destroyed, and the lead couldn't be used again.No environmental/external/patient factors were reported that may have led or contributed to the issue.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_stylet_acc, product type: accessory.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the stylet found the stylet was 60 cm long, but should have been 75 cm long.Analysis identified that the wrong part was packaged in the lead kit.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PERCUTANEOUS LEAD FOR SCS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7741310
Report Number2649622-2018-12610
Device Sequence Number1084445
Product Code LGW
UDI-Device Identifier00643169157354
UDI-Public00643169157354
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2021
Device Model Number3778-75
Device Catalogue Number3778-75
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/23/2018
09/13/2018
08/08/2018
11/08/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/31/2018
09/28/2018
10/03/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1